# SDR ASAA2025080960544

- Difficulty date: August 9, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION F.S. 500C +10- 500L CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2, REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-6 W= 1.25 O= .040 R= 0.0 L= 4.25 D= .040.
